# SDR 99ZZZX2357

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113AT
- Make and model: Bell 407
- Aircraft serial: 53242
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 406040320101
- Condition: Corroded
- Location: T/R Drive
- Part time: 579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES PITTED.  REPLACED WITH NEW SHAFT FORM BELL HELICOPTER.  REF:  AD 97-24-17(F).
